@article{THSP_2014_19_1_a2,
author = {Ie. V. Karnaukh},
title = {Distribution of some functionals for a {L\'evy} process with matrix-exponential jumps of the same sign},
journal = {Teori\^a slu\v{c}ajnyh processov},
pages = {26--36},
year = {2014},
volume = {19},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/THSP_2014_19_1_a2/}
}
Ie. V. Karnaukh. Distribution of some functionals for a Lévy process with matrix-exponential jumps of the same sign. Teoriâ slučajnyh processov, Tome 19 (2014) no. 1, pp. 26-36. http://geodesic.mathdoc.fr/item/THSP_2014_19_1_a2/
[1] A. E. Kyprianou, Introductory Lectures on Fluctuations of Levy Processes with Applications, Springer, New York, 2006 | MR | Zbl
[2] N. Bratiychuk, D. Husak, Boundary-Values Problems for Processes with Independent Increments, Naukova Dumka, Kyiv, 1990 (in Russian)
[3] A.L̇. Lewis, E. Mordecki, “Wiener-Hopf factorization for Levy processes having negative jumps with rational transforms”, J. of Appl. Prob., 45:1 (2008), 118–134 | DOI | MR | Zbl
[4] D. Landriault, J. F. Renaud, X. Zhou, “Occupation times of spectrally negative Lévy processes with applications”, Stochastic processes and their applications, 212:11 (2011), 2629–2641 | DOI | MR
[5] D. Husak, Processes with Independent Increments in Risk Theory, Institute of Mathematics of the NAS of Ukraine, Kyiv, 2011 (in Ukrainian)
[6] A. Kuznetsov, A. E. Kyprianou, J. C. Pardo, “Meromorphic Levy processes and their fluctuation identities”, Ann. of Appl. Prob., 22:3 (2012), 1101–1135 | DOI | MR | Zbl
[7] S. Asmussen, H. Albrecher, Ruin Probabilities, World Scientific, Singapore, 2010 | MR | Zbl
[8] M. W. Fackrell, Characterization of Matrix-exponential Distributions, PhD Thesis, The University of Adelaide, 2003
[9] M. Bladt, B. F. Nielsen, “Multivariate matrix–exponential distributions”, Stochastic Models, 26:1 (2010), 1–26 | DOI | MR | Zbl
[10] J. Bertoin, Lévy Processes, Cambridge Univ. Press, Cambridge, 1996 | MR